# SDR DALA2019012300434

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT NLG DOOR JAMB BEAM STA Y=40. (NLG). NRC 00156: LT NLG DOOR JAMB BEAM STA Y=40 WAS REPAIRED PER SRM 53-10-14-2R-2 REP. 2. (ET)(HFEC) WAS ACCOMPLISHED ON LT NLG DOOR JAMB BEAM STA Y=40. (NLG) AND CRACK WAS DIMENSIONED WITH 1.375" LENGTH PER NDTSPM 06-10-01.001 EQUIP. (600 N/C 1601 EXP. 15MAR19). (ET)(HFEC) WAS ACCOMPLISHED ON LT NLG DOOR JAMB BEAM STA Y=40. (NLG) AFTER TRIMMED OUT AND NO CRACK WERE FOUND PER SRM 53-10-14-2R-2 REP.2 FLAG NOTE A.(4) AND NDTSPM 06-10-01.001 EQUIP. (600 N/C 1601 EXP. 15MAR19). (LP #0914769)
